zbMATH — the first resource for mathematics

Caputo type fractional differential equations with nonlocal Riemann-Liouville integral boundary conditions. (English) Zbl 1300.34013
Summary: This paper investigates the existence and uniqueness of solutions for a fractional boundary value problem involving four-point nonlocal Riemann-Liouville integral boundary conditions of different order. Our results are based on standard tools of fixed point theory and Leray-Schauder nonlinear alternative. Some illustrative examples are also discussed.

34A08 Fractional ordinary differential equations
34B10 Nonlocal and multipoint boundary value problems for ordinary differential equations
34B15 Nonlinear boundary value problems for ordinary differential equations
47N20 Applications of operator theory to differential and integral equations
Full Text: DOI
[1] Samko, S.G., Kilbas, A.A., Marichev, O.I.: Fractional Integrals and Derivatives, Theory and Applications. Gordon and Breach, Yverdon (1993) · Zbl 0818.26003
[2] Podlubny, I.: Fractional Differential Equations. Academic Press, San Diego (1999) · Zbl 0924.34008
[3] Kilbas, A.A., Srivastava, H.M., Trujillo, J.J.: Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies, vol. 204. Elsevier, Amsterdam (2006) · Zbl 1092.45003
[4] Sabatier, J., Agrawal, O.P., Machado, J.A.T. (eds.): Advances in Fractional Calculus: Theoretical Developments and Applications in Physics and Engineering. Springer, Dordrecht (2007) · Zbl 1116.00014
[5] Baleanu, D., Diethelm, K., Scalas, E., Trujillo, J.J.: Fractional Calculus Models and Numerical Methods. Series on Complexity, Nonlinearity and Chaos. World Scientific, Boston (2012) · Zbl 1248.26011
[6] Agarwal, R.P., Belmekki, M., Benchohra, M.: A survey on semilinear differential equations and inclusions involving Riemann-Liouville fractional derivative. Adv. Differ. Equ. 2009, 981728 (2009) · Zbl 1182.34103
[7] Ahmad, B., Nieto, J.J.: Existence results for nonlinear boundary value problems of fractional integrodifferential equations with integral boundary conditions. Bound. Value Probl. 2009, 708576 (2009) · Zbl 1167.45003
[8] Agarwal, R.P., Andrade, B., Cuevas, C.: Weighted pseudo-almost periodic solutions of a class of semilinear fractional differential equations. Nonlinear Anal., Real World Appl. 11, 3532–3554 (2010) · Zbl 1248.34004
[9] Bai, Z.B.: On positive solutions of a nonlocal fractional boundary value problem. Nonlinear Anal. 72, 916–924 (2010) · Zbl 1187.34026
[10] Ahmad, B.: Existence of solutions for irregular boundary value problems of nonlinear fractional differential equations. Appl. Math. Lett. 23, 390–394 (2010) · Zbl 1198.34007
[11] Ahmad, B., Sivasundaram, S.: On four-point nonlocal boundary value problems of nonlinear integro-differential equations of fractional order. Appl. Math. Comput. 217, 480–487 (2010) · Zbl 1207.45014
[12] Nieto, J.J.: Maximum principles for fractional differential equations derived from Mittag-Leffler functions. Appl. Math. Lett. 23, 1248–1251 (2010) · Zbl 1202.34019
[13] Gafiychuk, V., Datsko, B., Meleshko, V.: Mathematical modeling of different types of instabilities in time fractional reaction-diffusion systems. Comput. Math. Appl. 59, 1101–1107 (2010) · Zbl 1189.35151
[14] Baleanu, D., Mustafa, O.G.: On the global existence of solutions to a class of fractional differential equations. Comput. Math. Appl. 59, 1835–1841 (2010) · Zbl 1189.34006
[15] Baleanu, D., Mustafa, O.G., O’Regan, D.: A Nagumo-like uniqueness theorem for fractional differential equations. J. Phys. A, Math. Theor. 44(39), 392003 (2011) · Zbl 1229.26013
[16] Ahmad, B., Agarwal, R.P.: On nonlocal fractional boundary value problems. Dyn. Contin. Discrete Impuls. Syst. 18(4), 535–544 (2011) · Zbl 1230.26003
[17] Ahmad, B., Ntouyas, S.K.: A four-point nonlocal integral boundary value problem for fractional differential equations of arbitrary order. Electron. J. Qual. Theory Differ. Equ. 2011, 22 (2011) · Zbl 1241.26004
[18] Ford, N.J., Morgado, M.L.: Fractional boundary value problems: analysis and numerical methods. Fract. Calc. Appl. Anal. 14(4), 554–567 (2011) · Zbl 1273.65098
[19] Aghajani, A., Jalilian, Y., Trujillo, J.J.: On the existence of solutions of fractional integro-differential equations. Fract. Calc. Appl. Anal. 15(2), 44–69 (2012) · Zbl 1279.45008
[20] Ahmad, B., Ntouyas, S.K.: A note on fractional differential equations with fractional separated boundary conditions. Abstr. Appl. Anal. 2012, 818703 (2012) · Zbl 1244.34004
[21] Ahmad, B., Nieto, J.J.: Anti-periodic fractional boundary value problem with nonlinear term depending on lower order derivative. Fract. Calc. Appl. Anal. 15(3), 451–462 (2012) · Zbl 1281.34005
[22] Ahmad, B., Nieto, J.J.: Riemann-Liouville fractional integro-differential equations with fractional nonlocal integral boundary conditions. Bound. Value Probl. 2011, 36 (2011) · Zbl 1275.45004
[23] Smart, D.R.: Fixed Point Theorems. Cambridge University Press, Cambridge (1980) · Zbl 0427.47036
[24] Granas, A., Dugundji, J.: Fixed Point Theory. Springer, New York (2005) · Zbl 1025.47002
[25] Ahmad, B., Ntouyas, S.K.: Existence results for nonlinear fractional differential equations with four-point nonlocal type integral boundary conditions. Afr. Diaspora J. Math. 11, 29–39 (2011) · Zbl 1241.26004
[26] Ahmad, B., Ntouyas, S.K.: Existence results for a second order boundary value problem with four-point nonlocal integral boundary conditions. Commun. Appl. Nonlinear Anal. 17, 43–52 (2010) · Zbl 1241.34021
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.